Pacific Journal of Mathematics

Generators for the Schur group of local and global number fields.

Gerald J. Janusz

Article information

Source
Pacific J. Math., Volume 56, Number 2 (1975), 525-546.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102906375

Mathematical Reviews number (MathSciNet)
MR0389849

Zentralblatt MATH identifier
0304.12009

Subjects
Primary: 12A60
Secondary: 12A65 20C05: Group rings of finite groups and their modules [See also 16S34]

Citation

Janusz, Gerald J. Generators for the Schur group of local and global number fields. Pacific J. Math. 56 (1975), no. 2, 525--546. https://projecteuclid.org/euclid.pjm/1102906375


Export citation

References

  • [1] M. Benard, The Schur subgroup, I, J. Algebra, 22, No. 2 (1972), 374-377.
  • [2] M. Benard and M. Schacher, The Schur subgroup, II, J. Algebra, 22, No.2 (1972), 378-385.
  • [3] C. Hooley, On Artin's conjecture, J. Reine Angew. Math., (1967), 209-220.
  • [4] G. J. Janusz, Algebraic Number Fields, Academic Press, New York, 1973.
  • [5] G. J. Janusz, The Schur index and roots of unity, Proc. Amer. Math. Soc, 35, No. 2. (1972), 387-388.
  • [6] G. J. Janusz, The Schur group of a cyclotomic field, J. Number Theory, (to appear).
  • [7] E. Witt, Die algebraische Struktur des Gruppenringes, J. Reine Angew. Math., 190 (1952), 231-245.
  • [8] T. Yamada, Characterization of the simple components of the group algebras over the p-adic number field, J. Math. Soc. Japan, 23 (1971), 295-310.
  • [9] T. Yamada, The Schur subgroup of a 2-adic field, J. Math. Soc. Japan, 26 (1974), 168-179.
  • [10] T. Yamada, The Schur subgroup of a p-adic field, (preprint). ., The Schur subgroup of the Brauer group, I, J. Algebra, 27, No. 3 (1973), 579-589.